Journal of Algebra Combinatorics Discrete Structures and Applications

41.222 16.801

 


The goal of this journal is to collect the most recent work on algebra, number theory and their applications and related discrete structures. In this area we are witnessing the pure algebra applied in many interesting and applicable subjects such as Algebraic Coding Theory, Cryptography,  Algebraic Combinatorics, Design Theory, Graph Theory and many related structures that find applications on Communications, Computer Science and many Engineering areas. The purpose of this journal is to provide a medium for publishing original papers in pure and applied algebra.


This journal is an online journal and free of charge to all parties. The papers can be accessed freely.

 0.454

JACODESMATH publishes three issues per year (January/May/September).



Creative Commons License
Journal of Algebra Combinatorics Discrete Structures and Applications is licensed under a Creative Commons Attribution 4.0 International License.


Announcements

New System

 

Dear Colleagues,

 

This website is now (since Feb 20th, 2016) the main database for jacodesmath. You need to register and then submit your paper. The credentials form the older website will not work here so you need reregister.

 
Posted: 2016-02-21 More...
 
More Announcements...

Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications)

Table of Contents

Articles

Editor’s note PDF
André Leroy
Properties of dual codes defined by nondegenerate forms PDF
Steve Szabo, Jay A. Wood
Code-checkable group rings PDF
Noha Abdelghany, Nefertiti Megahed
On Some Radicals and Proper Classes Associated to Simple Modules PDF
Septimiu Crivei, Derya Keskin Tütüncü
Codes over an infinite family of algebras PDF
Irwansyah Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto
Codes and the Steenrod algebra PDF
Steven Dougherty, Tane Vergili
Strongly nil *-clean rings PDF
Abdullah Harmanci, Huanyin Chen, A. Cigdem Ozcan
On the graded identities of the Grassmann algebra PDF
Lucio Centrone
Essential idempotents and simplex codes PDF
Gladys Chalom, Raul A. Ferraz, Cesar Polcino Milies
Commuting probability for subrings and quotient rings PDF
Stephen M. Buckley, Desmond MacHale
Correspondence between steganographic protocols and error correcting codes PDF
M'hammed Boulagouaz, Mohamed Bouye
The extension problem for Lee and Euclidean weights PDF
Philippe Langevin, Jay A. Wood
Reversibles elements in rings PDF
Dilshad Alghazzawi


ISSN: 2148-838X